Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
whtx

Accutane has destroyed my ARM!

Recommended Posts

In my 4th month of accutane. Everything is going alright except my arm. I probably dont moisturize as often as I should but I still do it 3-5 times a week.

The problem is that both my forearms and the back of my hand are burning up. They look like giant rashes with peeling skin.

Is this normal?

Link to post
Share on other sites
It's eczema and you should go to the derm and ask for a topical corticosteriod before it gets worse. I got that on my hands and have been using the cream. In a few days of use, it gets so much better.

Link to post
Share on other sites

Just go to your local pharmacy and pick up some hydro cortisone cream. Apply the stuff, and it should go away within a few days.

Link to post
Share on other sites

I got those pathces of skin on my arm amd hands. I used hydocortisone cream and it cleared it the next day. Be careful about what detergents use put on your skin. I found that certain soaps and detergents caused this while using accutane.

Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×